On finite difference schemes for degenerate stochastic parabolic partial differential equations
- 96 Downloads
Finite difference approximations in the space variable for possibly degenerate stochastic parabolic partial differential equations are investigated. Sharp estimates for the rate of convergence are obtained, and sufficient conditions are presented under which the speed of approximations can be accelerated to any given order of convergence by Richardson’s method. The main theorems generalize some results of the author with N. V. Krylov. Bibliography: 10 titles.
KeywordsSobolev Embedding Minkowski Inequality Convergence Estimate Zero Initial Condition Unique Bounded Solution
- 1.P. G. Ciarlet and J. L. Lions (eds), Handbook of Numerical Analysis, Elsevier (2003).Google Scholar
- 2.H. Dong and N. V. Krylov, “On the rate of convergence of finite-difference approximations for degenerate linear parabolic equations with C 1 and C 2 coefficients,” Electron. J. Diff. Eqns. 2005 No. 102, 1–25 (2005). http://ejde.math.txstate.edu
- 3.L. F. Richardson, “The approximative arithmetical solution by finite differences of physical problems involving differential equations,” Philos. Trans. Roy. Soc. London, Ser. A 210, 307–357 (1910).Google Scholar
- 5.G. I. Marschuk and V. V. Shaidurov, Difference Methods and Their Extrapolations, Springer, New York etc. (1983).Google Scholar